| Catalog Number |
LXMC15 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Heartburn/Indigestion (1883); Insufficient Information (4580)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 1/15/2024.B3: only event year known: 2025.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.No lot or batch number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what was the date of implant? what symptoms lead to the discovery of the discontinuous device? when did they begin? what was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.Please send to: (b)(6).What is the device lot number? was the device initially effective in controlling reflux? were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? did the patient undergo an mri since device implant? if so, when was the mri and what strength? did the patient have any other surgeries in the area? did the patient receive any dilations while the linx was implanted? was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Please share any additional images.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? when and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? when and if the linx device is removed, may we ask that the device be returned for analysis? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that about a year ago the patients symptoms starting coming back.Imaging was done recently which found the device to be discontinuous.Explant has not yet been scheduled.
Additional Manufacturer Narrative
(b)(4).Date sent: 2/3/2025.Additional information was requested, and the following was obtained: what symptoms lead to the discovery of the discontinuous device? when did they begin? about a year ago.What was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.Please send to: (b)(6).Unknown.What is the device lot number? unknown.Was the device initially effective in controlling reflux? yes.Were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? reflex returned.Did the patient undergo an mri since device implant? if so, when was the mri and what strength? unknown.Did the patient have any other surgeries in the area? unknown.Did the patient receive any dilations while the linx was implanted? was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Unknown at this time.Please share any additional images.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? unknown at this time.When and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? i will ask.When did the device become explanted? when and if the linx device is removed, may we ask that the device be returned for analysis? i¿ve already asked.If you have tried to get this information, but the account is unwilling to provide any additional information please let us know what you have done so we can document our report accordingly.I¿m in contact with the surgeon that updates me as needed.
Additional Manufacturer Narrative
(b)(4).Date sent: 2/18/2025.Additional information received: received message from patient that his explant procedure is scheduled for this friday, (b)(6).
Additional Manufacturer Narrative
(b)(4).Date sent 3/28/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/9/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/21/2025.Investigation summary: a 15 beads linx device was returned in used condition.The device was returned in a locked position, in addition an attempt to unlocked was successfully made.Bent wires and tooling marks were noted in some beads.A linx device with a visible weld ball that disconnected from a male bead case was returned to the analysis site.The link length and tensile force measurements were found to meet the applicable specifications during device analysis.The remaining device characteristics, excepting the visible weld ball, show no anomalies for a device that has been reasonably changed as part of the explant procedure.The device was scanned using computer tomography (ct), optical microscopy, and scanning electron microscopy.The male bead case at the separation was measured and was greater than the specification.The male bead case was concentric with amount of material displacement at the outer edge of the through hole.The overall appearance of the surface of the male bead case through hole didn¿t exhibit gross loss of shape.The top view of the diameter of the exposed weld ball was measured.This diameter is within the specification.The weld ball was concentric with the respect to the wire.The manufacturing records couldn¿t be reviewed as the batch number is unknown.